# SDR CA120605011

- Difficulty date: May 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hiller UH-12E
- Engine: Lyc VO540C2A
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 430316
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FWD CROSSTUBE WAS FOUND BROKEN AT THE LT SIDE INBD BOLT HOLE UPON INSPECTION AFTER BEING TRAILERED TO A JOB SITE.
